# SDR MALA040409

- Difficulty date: April 24, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 28,228 hours, 23,733 cycles
- Engine: Ge CT79B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 9521000020
- Part serial: 0343
- Condition: Discharged
- Location: Elt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT REMAINS ON PN 95210000-20, SN/0343. UNIT WAS FOUND TO HAVE NO TROUBLE .   UNIT WAS FOUND TO HAVE NO THROUGH.  MAINTENANCE REPLACED BATTERY DUE TO DISCHARGED STATE.  UNIT PASSED MFG MM CHECKS AND WAS RETURNED TO SERVICE 5/6/04.
